MAUDE Adverse Event Report: Zimmer Biomet, Inc. Comprehensive Versa-Dial Reverse Shoulder Glenosphere; Shoulder Prosthesis, Reverse Configuration

Zimmer Biomet, Inc. Comprehensive Versa-Dial Reverse Shoulder Glenosphere; Shoulder Prosthesis, Reverse Configuration
Catalog Number 110030776
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure, the mini taper was unable to be engaged into the 40mm glenosphere.It was noted that the taper sat proud event after impacting.The surgeon reverted to using a 36mm glenosphere instead and used a new taper with it successfully.There was a 15 minute delay to the case but no other patient consequences were reported as a result of the event.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4) d10: item# 110032410; lot# 67893894.G2: foreign - event occurred in australia.H6: proposed component code - mechanical (g04) - head.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
Comprehensive Versa-Dial Reverse Shoulder Glenosphere
Common Device Name
Shoulder Prosthesis, Reverse Configuration
Manufacturer (Section D)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50838868
Report Number0001822565-2026-03189
Device Sequence Number21407933
Product Code PHX
UDI-Device Identifier00887868231254
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K181611
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110030776
Device Lot Number67707899
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See narrative in H11
Patient Age71 YR
Patient SexMale